# SDR AALA20071748

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH INFLIGHT T931/15SEP LAX TO MIA - NUMBER ONE ENGINE OIL LOSS.  CREW PERFORMED IN FLIGHT SHUT DOWN OF NUMBER ONE ENGINE.  SINGLE ENGINE TIME 18 MINUTES.  LANDED IAH WITHOUT INCIDENT.  FOUND NUMBER ONE ENGINE TOWER SHAFT AND HOUSING DAMAGED.  REPLACED NUMBER ONE ENGINE ON 16 SEP 2007 AT IAH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
